| Model Number |
VLOCA208L |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Unintended Radiation Exposure (4565)
| Date of Event |
11/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: (b)(6) endo stitch instrument (lot # unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the laparoscopic hysterectomy, the needle component fell into the patient cavity while suturing the vaginal cuff.The retained foreign body was identified, and x-ray imaging was conducted to locate the needle.After the images were taken, the physician determined that the safest course of action was to leave the needle inside the cavity.The case was extended by 39 minutes as a result.